Why is Juvederm tingling in lips 2 weeks after? (photos)

I had only 0.5ml of juvederm 2 weeks ago I had some bad brushing. That's now gone but I'm left with tingling in the same place every day slightly burning. I'm really worried :( can someone help? Here is before and after photos. They look normal so why the tingling?

Doctor Answers 2

Tingling in lips after fillers like juvederm

I suggest you see an expert or speak to your physician, tingling after fillers is not normal.  Best, Dr. Emer.


Los Angeles Dermatologic Surgeon
4.9 out of 5 stars 165 reviews

Tingling from Lip Injections

It is possible that your lip is still tingling from the bruising that you experienced.  I would return to your treating physician for examination.  Best, Dr. Green

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.